Vol. 2, No. 5, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Integral traces of singular values of weak Maass forms

William Duke and Paul Jenkins

Vol. 2 (2008), No. 5, 573–593

We define traces associated to a weakly holomorphic modular form f of arbitrary negative even integral weight and show that these traces appear as coefficients of certain weakly holomorphic forms of half-integral weight. If the coefficients of f are integral, then these traces are integral as well. We obtain a negative weight analogue of the classical Shintani lift and give an application to a generalization of the Shimura lift.

weak Maass forms, weakly holomorphic modular forms, traces of singular moduli
Mathematical Subject Classification 2000
Primary: 11F30
Secondary: 11F37
Received: 3 December 2007
Revised: 15 May 2008
Accepted: 13 June 2008
Published: 4 July 2008
William Duke
UCLA Mathematics Department
Box 951555
Los Angeles, CA 90095-1555
United States
Paul Jenkins
UCLA Mathematics Department
Box 951555
Los Angeles, CA 90095-1555
United States